MathSciNet Relay Station
MathSciNet bibliographic data
MR2510016 60H15 (60F10 60G17)
Imkeller, Peter; Pavlyukevich, Ilya; Wetzel, Torsten First exit times for Lévy-driven diffusions with exponentially light jumps. Ann. Probab. 37 (2009), no. 2, 530–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement